# SDR CALA9701081

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO AFT BILGE FORWARD FRAME WEB SUMP PANEL ATTACH ANGLE CORRODED AT STA 1781, RBL 1 TO RBL 12.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-00-01, 51-31-01, AND 53-15-01.
